# SDR DALA2017040602766

- Difficulty date: April 5, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 59,781 hours, 46,595 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD BULKHEAD AT WALKING BRIDGE.  AREA OUT LIMITS AND WAS REPAIRED IAW SRM 53-01, FIG 4.
